MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013361
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that the nurse initiated gemzar, a chemotherapy infusion and the tubing started to leak from the access port.The infusion was stopped and the spill was cleaned up.There was no harm caused to the patient from the event, however, the treatment was delayed due to the iv fluid having to be remade.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the nurse initiated gemzar, a chemotherapy infusion and the tubing started to leak from the bag access port.The infusion was stopped and the spill was cleaned up.There was no harm caused to the patient from the event, however, the treatment was delayed due to the iv fluid having to be remade.
 
Event or Problem Description
The customer reported that the nurse initiated gemzar, a chemotherapy infusion and the tubing started to leak from the bag access port.The infusion was stopped and the spill was cleaned up.There was no harm caused to the patient from the event, however, the treatment was delayed due to the iv fluid having to be remade.Received a copy of the customer's sus voluntary event report from the fda, which states "the nurse attempted to hang a pt's chemotherapy infusion.The drug was started and began leaking from the smartsite bag access port that had a red cover on it at the injection site underneath bag.About 4-5 drops were noted leaking through the port.The infusion was stopped and a chemo spill kit retrieved and used.Drug sent back to pharmacy.".

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7902907
Report Number9616066-2018-01748
Device Sequence Number165231
Product Code FPA
UDI-Device Identifier10885403221965
UDI-Public10885403221965
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Model Number10013361
Device Catalogue Number10013361
Device Lot Number17125396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date09/28/2018
10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, THERAPY DATE UNK; THERAPY DATE (B)(6) 2018; 8015,8100, THERAPY DATE UNK
Patient Age65 YR
Patient Weight61